# SDR HNAA2018120700312

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 43,828 hours, 40,152 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  641     52-30  1723121  06DEC18  FWA  ASSGN
      BAGG DOOR OPEN DURING TAKEOFF ROLL. AND ABORTED TAKE OFF.
                                                
      HISTORY: NOV 28
      MEL   06DEC18  16:00  FWA  C34017  52-3-2
            BAGGAGE DOOR WARNING / POSITION WARNING
